MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE
Model Number 8416000
Medical Device Problem Codes Gas Output Problem (1266); Decrease in Pressure (1490); Failure to Deliver (2338); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the device alarmed for a device failure during use on a patient.The soft key buttons were frozen on the screen, and the device could not be turned off.The device was replaced.There was no health consequences for the patient reported.
 
Additional Manufacturer Narrative
The investigation was based on the log file of the affected device.Based on the log file analysis the reported event could be confirmed.The device performed an unexpected reboot of the ventilation unit for unknown reason.Since the internal communication could not be reset within the expected time during the restart sequence, the reported device failure alarm was posted.The dräger service replaced the system cable, service and basis board and reloaded the software of the device.The device was tested and confirmed to be operating as per manufacturer´s specifications.As a safety feature of the system, the safety software analyses and verifies proper function of the device.If the safety software detects an internal failure concerning the ventilator, a restart of the ventilation unit will be triggered with accompanying alarm.The restart sequence lasts for a maximum of 8 seconds.During that time the emergency-breathing valve remains open to ambient allowing for spontaneous breathing.After successful restart the ventilation will be automatically resumed and continued with the latest settings.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description
It was reported that the device alarmed for a device failure during use on a patient.The soft key buttons were frozen on the screen, and the device could not be turned off.The device was replaced.There were no health consequences for the patient reported.

Brand Name
INFINITY ACS WORKSTATION CC
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22413068
Report Number9611500-2025-00355
Device Sequence Number8353432
Product Code CBK
UDI-Device Identifier04048675042266
UDI-Public(01)04048675042266(11)161103(93)8416400-16
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093633
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8416000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown